Bibliographical notePlease note Dr Izmailian was working elsewhere at the time of publication. The full text is available free from the link given, the published version can be found at http://dx.doi.org/10.1016/j.physletb.2012.03.043.
- finite-size corrections
- critical systems. dense polymers
Izmailian, N., Ruelle, P., & Hu, C-K. (2012). Finite-size corrections for logarithmic representations in critical dense polymers. Physics Letters B, 711(1), 71–75. https://doi.org/10.1016/j.physletb.2012.03.043